Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Headache, bloated belly and back pain after periods. Is this normal?

I just finished my period but I m still having headches and belly very sloowen and the feeling there coming on again now my period was a few days early this month very light for 2 days then heavy for 2 and now there gone the day I got them I had a very bad back pain and migrane to the exctent off nearly throwing up could u tell me if this is normal oh and I have sharp twinges in my utures 2 thanks Jo
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Welcome to healthcare magic.

I read your query and understand your concerns.

Following is my reply :

1) It is normal to get these symptoms.

2) But it is excessively painful each cycle then please get ultrasound scan done to rule out fibroid or ovarian cysts     

Let me know if you have any more queries. I will be happy to answer.

Dr. Mahesh Koregol
Answered: Wed, 8 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor